Alert archive / Minnesota / Tornado Warnings in 2010

Tornado Warning 96, NWS Grand Forks, ND

July 27, 2010Otter Tail County, Wadena County, Minnesota

NWS Grand Forks, ND issued this tornado warning at Jul 27, 2010, 10:09 AM CDT for Otter Tail County, Wadena County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2010, 10:09 AM CDT (15:09 UTC)
Expired
Jul 27, 2010, 11:00 AM CDT
In force
51 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Otter Tail County, MN, Wadena County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 189 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 3.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2143 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
1.9
Supercell composite
21.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WFUS53 KFGF 271509
TORFGF
MNC111-159-271600-
/O.NEW.KFGF.TO.W.0096.100727T1509Z-100727T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1009 AM CDT TUE JUL 27 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
  WESTERN WADENA COUNTY IN CENTRAL MINNESOTA...

* UNTIL 1100 AM CDT

* AT 1007 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED 2 MILES EAST OF STAR LAKE...OR 20 MILES SOUTH OF DETROIT
  LAKES...MOVING TO THE EAST AT 50 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  PERHAM AND RICHVILLE AROUND 1015 AM CDT.
  OTTERTAIL AROUND 1020 AM CDT.
  NEW YORK MILLS...DEER CREEK AND BUTLER AROUND 1030 AM CDT.
  HILLVIEW AND BLUFFTON AROUND 1035 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE WADENA...SEBEKA AND VERNDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF A TORNADO THE SAFEST PLACE IS A BASEMENT.
GET UNDER A STAIRWAY OR A PIECE OF STURDY FURNITURE.

&&

LAT...LON 4636 9514 4645 9596 4670 9591 4670 9499
      4636 9498
TIME...MOT...LOC 1509Z 273DEG 45KT 4652 9573

$$

BRAMER
3 follow-up statements
118 
WWUS53 KFGF 271526
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1026 AM CDT TUE JUL 27 2010

MNC111-159-271600-
/O.CON.KFGF.TO.W.0096.000000T0000Z-100727T1600Z/
WADENA MN-OTTER TAIL MN-
1026 AM CDT TUE JUL 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN WADENA COUNTY IN
CENTRAL MINNESOTA...AND NORTHEASTERN OTTER TAIL COUNTY IN WEST
CENTRAL MINNESOTA UNTIL 1100 AM CDT...

AT 1021 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES EAST OF
RICHVILLE...OR 25 MILES SOUTHEAST OF DETROIT LAKES...MOVING TO THE 
EAST AT 45 MPH. AT 1010 AM...THE PUBLIC REPORTED TWO FUNNEL CLOUDS 1 
MILE SOUTH OF ERHARD.


THE TORNADIC STORM WILL BE NEAR...
  NEW YORK MILLS AND BUTLER AROUND 1030 AM CDT.
  HILLVIEW AND DEER CREEK AROUND 1035 AM CDT.
  BLUFFTON AROUND 1040 AM CDT.
  WADENA AND SEBEKA AROUND 1045 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE BLUE GRASS AND VERNDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A BASEMENT IS NOT AVAILABLE THEN SEEK SHELTER IN AN INNERMOST
ROOM...SUCH AS A CLOSET...ON THE LOWEST FLOOR. AVOID WINDOWS AND
PROTECT YOURSELF WITH BLANKETS...PILLOWS...OR CUSHIONS.

&&

LAT...LON 4636 9514 4645 9596 4669 9574 4670 9499
      4636 9498
TIME...MOT...LOC 1522Z 276DEG 42KT 4653 9551

$$

BRAMER
383 
WWUS53 KFGF 271535
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1035 AM CDT TUE JUL 27 2010

MNC111-159-271600-
/O.CON.KFGF.TO.W.0096.000000T0000Z-100727T1600Z/
WADENA MN-OTTER TAIL MN-
1035 AM CDT TUE JUL 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN WADENA COUNTY IN
CENTRAL MINNESOTA...AND NORTHEASTERN OTTER TAIL COUNTY IN WEST
CENTRAL MINNESOTA UNTIL 1100 AM CDT...

AT 1030 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES WEST OF
NEW YORK MILLS...OR 26 MILES SOUTHEAST OF DETROIT LAKES...MOVING TO 
THE EAST AT 40 MPH. RESIDENTS IN NEW YORK MILLS SHOULD SEEK SHELTER
IMMEDIATELY. 

THE TORNADIC STORM WILL BE NEAR...
  HILLVIEW AND DEER CREEK AROUND 1040 AM CDT.
  BLUFFTON AROUND 1050 AM CDT.
  WADENA AND SEBEKA AROUND 1055 AM CDT.
  VERNDALE AND BLUE GRASS AROUND 1100 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A BASEMENT IS NOT AVAILABLE THEN SEEK SHELTER IN AN INNERMOST
ROOM...SUCH AS A CLOSET...ON THE LOWEST FLOOR. AVOID WINDOWS AND
PROTECT YOURSELF WITH BLANKETS...PILLOWS...OR CUSHIONS.

&&

LAT...LON 4636 9514 4643 9575 4668 9560 4670 9499
      4636 9498
TIME...MOT...LOC 1534Z 279DEG 33KT 4653 9541

$$

BRAMER
721 
WWUS53 KFGF 271558
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1058 AM CDT TUE JUL 27 2010

MNC111-159-271608-
/O.EXP.KFGF.TO.W.0096.000000T0000Z-100727T1600Z/
WADENA MN-OTTER TAIL MN-
1058 AM CDT TUE JUL 27 2010

...THE TORNADO WARNING FOR WESTERN WADENA COUNTY IN CENTRAL
MINNESOTA...AND NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL
MINNESOTA WILL EXPIRE AT 1100 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4636 9514 4643 9575 4668 9560 4670 9499
      4636 9498
TIME...MOT...LOC 1558Z 279DEG 33KT 4649 9509

$$

BRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:30 AM CDT, 7 hours 39 minutes earlier.

Area forecast discussion, Jul 27, 2:30 AM CDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
230 AM CDT TUE JUL 27 2010

.DISCUSSION...FORECAST CHALLENGE CONCERNS NEAR TERM HEAVY RAIN
THREAT AND RAIN CHANCES REMAINDER OF DAY. MODELS CONTINUE IN PRETTY
GOOD AGREEMENT THROUGH PERIOD AND WILL USE BLEND FOR FORECAST.

FIRST CONCERN WILL BE EARLY MORNING HEAVY RAIN THREAT AND FLASH
FLOOD HEADLINES. BOTH NAM AND GFS LINING UP WELL WITH LATEST
SUBJECTIVE ANALYSIS IN HOLDING E-W ORIENTED BOUNDARY NORTH OF
INTERNATIONAL BORDER DURING EARLY MORNING HOURS. ASSOCIATED BAND OF
STRONGER CONVECTION CONTINUES TO PROPAGATE DUE EAST ACROSS SOUTHERN
CANADA SO HEAVY RAIN THREAT LOOKS TO REMAIN NORTH OF BORDER AND
WILL LIKELY BE ABLE TO CANCEL FLASH FLOOD WATCH. OTHERWISE WILL BE
MONITORING ONGOING CONVECTION WITH MAIN AREA OF CONCERN. FAVORED
AREA FOR CONTINUED CONVECTION DURING AM WILL BE ALONG I94 CORRIDOR
ALONG INSTABILITY AXIS AND NOSE OF LOW LEVEL JET. FOR REMAINDER OF
DAY CONVECTIVE POTENTIAL WILL BE ALONG AND AHEAD COLD FRONT DROPPING
THROUGH FA. FAVORED LOCATION FOR STRONG CONVECTION LOOKS TO BE SE FA
BASED ON BOUNDARY LOCATION.

DRY AND COOLER CONDITIONS EXPECTED WEDNESDAY AS HIGH PRESSURE BUILDS
IN.

NEXT WAVE TO AFFECT FA THURSDAY NIGHT/FRIDAY AS WEAK WAVE DROPS
THROUGH NW MID LEVEL FLOW. SOMEWHAT UNSETTLED WEATHER MAY CONTINUE
INTO THE WEEKEND AS WEEK IMPULSES CONTINUE TO DROP THROUGH NW FLOW.
TIMING THE MAIN ISSUE SO WILL MAINTAIN LOW END POPS THROUGH
MID/LONGER RANGE.

&&

.AVIATION...
PRIMARY THREAT WITH ONGOING CONVECTION THIS AM IS STRONG WINDS
MAINLY ALONG AND SOUTH OF INTERSTATE 94. OTHERWISE PRIMARILY VFR
CONDITIONS WITH SOME MVFR CIGS/VSBY IN STRONGER STORMS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.

MN...NONE.

&&

VOELKER
Hazardous weather outlook, Jul 27, 6:59 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT TUE JUL 27 2010

MNZ001>005-007-008-013>015-022-027-NDZ006>008-014>016-024-026>030-
038-039-049-052-054-281200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-TOWNER-
CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
WESTERN WALSH COUNTY-
659 AM CDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING HOWEVER NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY
AS AN AREA OF LOW PRESSURE APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ006-009-016-017-023-024-028>032-040-NDZ053-281200-
LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-
SOUTH CLEARWATER-HUBBARD-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-RICHLAND-
659 AM CDT TUE JUL 27 2010

...ISOLATED SEVERE STORMS POSSIBLE EARLY THIS MORNING AND AGAIN
THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EARLY THIS MORNING
ALONG AND EAST OF A LINE FROM BEMIDJI TO FERGUS FALLS. DAMAGING
WINDS WILL BE THE PRIMARY THREAT. STORMS SHOULD MOVE OUT OF THE
REGION BY MID MORNING. MORE STRONG THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON WITH THE PASSAGE OF A COLD FRONT. STRONGEST STORMS ARE
EXPECTED EAST OF A LINE FROM ROSEAU TO FERGUS FALLS. THE PRIMARY
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THE SEVERE THREAT
SHOULD END BY 6PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY
AS AN AREA OF LOW PRESSURE APPROACHES THE REGION.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

VOELKER

In the hours before

Special weather statement, Jul 27, 5:55 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
555 AM CDT TUE JUL 27 2010

NDZ038-039-049-271145-
BARNES ND-CASS ND-RANSOM ND-
555 AM CDT TUE JUL 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...EASTERN
BARNES AND EXTREME NORTHWESTERN RANSOM COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 645 AM CDT...

AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR VALLEY CITY...MOVING TO THE EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND 50 MPH WINDS ARE EXPECTED
WITH THE STORM.

THE STORM WILL BE NEAR...
ORISKA...NOME AND FINGAL AROUND 605 AM CDT.
TOWER CITY AND LUCCA AROUND 610 AM CDT.

FOR MOTORISTS ON INTERSTATE 94...THE STORM WILL BE BETWEEN...MILE
MARKER 292 AROUND 555 AM CDT...AND MILE MARKER 312 AROUND 615 AM
CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

VOELKER
Local storm report, Jul 27, 6:13 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
613 AM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     TSTM WND GST     BUFFALO                 46.92N 97.55W
07/27/2010  M67 MPH          CASS               ND   MESONET

            NDDOT RWIS NEAR BUFFALO ND

&&

ROGERS
Local storm report, Jul 27, 8:02 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
802 AM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 AM     HAIL             SEBEKA                  46.63N 95.09W
07/27/2010  E0.88 INCH       WADENA             MN   CO-OP OBSERVER

&&

PROGERS
Special weather statement, Jul 27, 8:12 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
812 AM CDT TUE JUL 27 2010

MNZ003-NDZ039-271400-
CASS ND-CLAY MN-
812 AM CDT TUE JUL 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY COUNTY IN NORTHWEST
MINNESOTA...AND EASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL
900 AM CDT...

AT 811 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR HORACE...OR 7 MILES SOUTHWEST OF FARGO...MOVING TO
THE EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
FARGO...MOORHEAD AND WILD RICE AROUND 820 AM CDT.
DILWORTH AND RUSTAD AROUND 825 AM CDT.
SABIN AROUND 830 AM CDT.
GLYNDON AROUND 835 AM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

WJB
Local storm report, Jul 27, 9:31 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
931 AM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     1 E DAZEY               47.19N 98.18W
07/27/2010                   BARNES             ND   PUBLIC

            DAMAGE TO GRAIN BINS...SEVERAL LOFTED AND DESTROYED.
            LARGE PINE UPROOTED AND TREES STRIPPED. DESCRIPTION OF
            DAMAGE RESEMBLES TORNADO BUT WILL ASSESS UPON VISITATION
            TO AREA

&&

MEWENS
Special weather statement, Jul 27, 9:42 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
942 AM CDT TUE JUL 27 2010

MNZ003-029>031-271530-
CLAY MN-EAST OTTER TAIL MN-WEST OTTER TAIL MN-WILKIN MN-
942 AM CDT TUE JUL 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTER TAIL...EXTREME
NORTHEASTERN WILKIN AND SOUTHEASTERN CLAY COUNTIES UNTIL 1030 AM
CDT...

AT 936 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 7 MILES WEST OF PELICAN RAPIDS...OR 23 MILES NORTH OF
FERGUS FALLS...MOVING TO THE EAST AT 55 MPH.

HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER IS EXPECTED WITH
THE STORM.

THE STORM WILL BE NEAR...
MAPLEWOOD STATE PARK...LAKE LIDA AND DUNVILLA AROUND 950 AM CDT.
VERGAS AND BIG MCDONALD LAKE AROUND 1000 AM CDT.
DENT AROUND 1005 AM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

WJB

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 11:08 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau67 min
Jul 27, 12:44 AM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk61 min
Jul 27, 1:05 AM CDTTornado WarningFGFClay55 min
Jul 27, 1:43 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more62 min
Jul 27, 1:49 AM CDTTornado WarningFGFBecker, Clay, Otter Tail56 min
Jul 27, 2:38 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Hubbard, Otter Tail, Wadena, Wilkin67 min
Jul 27, 4:34 AM CDTSevere Thunderstorm WarningFGFClay, Norman56 min
Jul 27, 5:06 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more54 min
Jul 27, 5:32 AM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin58 min
Jul 27, 5:58 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Hubbard, Otter Tail, Wadena, Wilkin62 min
Jul 27, 6:29 AM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin61 min
Jul 27, 6:59 AM CDTSevere Thunderstorm WarningFGFHubbard, Otter Tail, Wadena31 min
Jul 27, 9:53 AM CDTSevere Thunderstorm WarningFGFOtter Tail52 min
Jul 27, 10:08 AM CDTRiver Flood WarningFGFClay35 hr
Jul 27, 11:41 AM CDTAreal Flood AdvisoryFGFBecker, Clay, Otter Tail, Wilkin119 min
Jul 27, 1:15 PM CDTTornado WarningFGFWadena19 min
Jul 27, 1:31 PM CDTFlash Flood WarningFGFBecker, Clay, Otter Tail, Wadena, Wilkin8 hr
Jul 27, 4:02 PM CDTTornado WarningFGFGrant, Otter Tail48 min

Nearby

Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.